# SDR SIMA20150521007

- Difficulty date: May 21, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 27,852 hours, 24,027 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 EMER LIGHT STRIP HAS BROKEN WIRE.  R & R NR 6 EMER LIGHT FLOOR STRIP IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
